# SDR SWAA2024091637753

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 66,988 hours, 39,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE ARM COVER IS RUBBING ON FUSELAGE SKIN WHEN DOOR IS IN OPEN POSITION. -MARKED-<[01] REMOVED AND REPLACED UPPER HINGE ARM COVER ( EXTERIOR) PER SRM 51-40-02
